# SDR CALA2012110200741

- Difficulty date: November 2, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 46,136 hours, 16,213 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A10472
- Condition: Damaged
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS DAMAGE TO TOP SIDE OF THE FRAME AT BS 947.5 AND RBL 20.   FRAME REPAIRED IAW ECRA 5311-01568.
